# SDR DLL19991434

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 1506811101
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 30 VERTICAL STIFFENER ON THE CENTER WING FRONT SPAR WAS FOUND CRACKED AT A LIGHTENING HOLE 12 FROM THE UPPER   END OF THE STIFFENER.  THE UPPER END OF THE STIFFENER WAS   TRIMMED OFF AND A NEW SECTION SPLICED IN PER ER/A 367639-14, REV A.
